crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 279509

Časopis

Autori: Matković, Anita; Pečarić, Josip; Perić, Ivan
Naslov: A variant of Jensen's inequality of Mercer's type for operators with applications
( A variant of Jensen's inequality of Mercer's type for operators with applications )
Izvornik: Linear Algebra and its Applications (0024-3795) 418 (2006), 2-3; 551-564
Vrsta rada: članak
Ključne riječi: Jensen's operator inequality; monotonicity; power means; quasi-arithmetic means
( Jensen's operator inequality; monotonicity; power means; quasi-arithmetic means )
Sažetak:
A variant of Jensen's operator inequality for convex functions, which is a generalization of Mercer's result, is proved. Obtained result is used to prove a monotonicity property for Mercer's power means for operators, and a comparison theorem for quasi-arithmetic means for operators.
Projekt / tema: 058-1170889-1050, 117-1170889-0888, 177-1170889-1287
Izvorni jezik: eng
Rad je indeksiran u
bazama podataka:
Current Contents Connect (CCC)
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Matematika
URL cjelovitog teksta:
Google Scholar: A variant of Jensen's inequality of Mercer's type for operators with applications



  Verzija za printanje   za tiskati


upomoc
foot_4